# SDR AWXA0001071

- Difficulty date: December 15, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- System (JASC): 7110 · Engine Cowling System
- Part: Fairing
- Part number: 311A153082
- Condition: Gouged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG IB STRUT TO FAIRING GOUGED CHAFFED AT INNER SURFACE (3 PLACES). STRUT FAIRING FOUND TO BE OUT OF LIMITS; REPALCEMENT PARTS ORDERED AND DRILLED UP USING TEMPLATE FROM OLD PART P/N 311A1530-82 IAW SRM 51-40-08
